# SDR NACA201312020001

- Difficulty date: December 2, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 70,923 hours, 55,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 934
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 934, JUST ABOVE S24R.  REPAIRED IAW ASI DWG 5330D1744, SHEET 1-2 & SRM 53-30-3 FIG 48, DETAIL XXXVI.
